Alert archive / Kansas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 97, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 5, 2007, 10:31 PM CDT for 6 counties in Kansas. It was in force for 29 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 5, 2007, 10:31 PM CDT (03:31 UTC)
- Expired
- May 5, 2007, 11:00 PM CDT
- In force
- 29 min
- Issued by
- NWS Dodge City, KS
- Area
- Counties, with a storm outline in the text
Counties Clark County, KS, Edwards County, KS, Ford County, KS, Kiowa County, KS, Meade County, KS, Pawnee County, KS
The radar
The Dodge City radar (KDDC), 25 km from the middle of the area, began a volume at 03:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 5, 10:40 PM CDT | HAIL 0.75 | 12 N Bucklin, KS | |
| May 5, 10:45 PM CDT | HAIL 1 | 9 N Mullinville, KS | |
| May 5, 10:47 PM CDT | TSTM WND GST 50 | Kinsley, KS | |
| May 5, 10:47 PM CDT | TSTM WND GST 55 | Kinsley, KS | |
| May 5, 10:47 PM CDT | HAIL 1.75 | Kingsdown, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 5, 9:08 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 3.5 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 981 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1826 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDDC 060332
SVRDDC
KSC025-047-057-097-119-145-060400-
/O.NEW.KDDC.SV.W.0097.070506T0331Z-070506T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
1031 PM CDT SAT MAY 5 2007
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN EDWARDS COUNTY IN SOUTH CENTRAL KANSAS.
NORTHWESTERN KIOWA COUNTY IN SOUTH CENTRAL KANSAS.
CENTRAL PAWNEE COUNTY IN SOUTH CENTRAL KANSAS.
CLARK COUNTY IN SOUTHWEST KANSAS.
EASTERN FORD COUNTY IN SOUTHWEST KANSAS.
EAST CENTRAL MEADE COUNTY IN SOUTHWEST KANSAS.
* UNTIL 1100 PM CDT
* AT 1028 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
WEST OF CLARK STATE LAKE...AND MOVING NORTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
ASHLAND...
MINNEOLA...
CLARK STATE LAKE...
BLOOM...
KINGSDOWN...
FORD...
RURAL RESIDENCES OF CENTRAL PAWNEE...CLARK...EASTERN FORD...EASTERN
MEADE...NORTHWESTERN KIOWA AND WESTERN EDWARDS COUNTIES.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
AND OCCASIONALLY DO DEVELOP WITH LITTLE ADVANCE WARNING. IF A TORNADO
IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IN ADDITION...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH
THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS NATURES NUMBER ONE
KILLER. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
THIS WARNING REPLACES THE PREVIOUS SEVERE THUNDERSTORM WARNINGS
ISSUED FOR FORD...CLARK...KIOWA...EDWARDS...MEADE...AND PAWNEE
COUNTIES.
LAT...LON 3703 10037 3700 9990 3816 9900 3827 9941
3791 9955 3785 9974
$$
181 follow-up statement
000
WWUS53 KDDC 060346
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1044 PM CDT SAT MAY 5 2007
KSC025-047-057-097-119-145-060400-
/O.CON.KDDC.SV.W.0097.000000T0000Z-070506T0400Z/
PAWNEE KS-EDWARDS KS-FORD KS-KIOWA KS-MEADE KS-CLARK KS-
1044 PM CDT SAT MAY 5 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR CLARK...SOUTHEASTERN MEADE...NORTHWESTERN KIOWA...EASTERN FORD...
EDWARDS AND CENTRAL PAWNEE COUNTIES...
AT 1041 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 7 MILES SOUTH OF BLOOM...MOVING NORTHEAST AT
30 MPH. OTHER POTENTIALLY SEVERE STORMS WERE LOCATED ALONG A LINE
FROM BUCKLIN TO KINSLEY TO NEAR SANFORD, AND THESE STORMS WERE ALSO
MOVING NORTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
MINNEOLA...
CLARK STATE LAKE...
BLOOM...
KINGSDOWN...
RURAL RESIDENCES OF CENTRAL PAWNEE...CLARK...EASTERN FORD...
EDWARDS...NORTHWESTERN KIOWA AND SOUTHEASTERN MEADE COUNTIES.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY MORNING FOR
SOUTHWESTERN KANSAS.
LAT...LON 3703 10037 3700 9990 3816 9900 3827 9941
3791 9955 3785 9974
$$
LACYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 1:39 PM CDT, 8 hours 52 minutes earlier.
Area forecast discussion, May 5, 1:39 PM CDT, 8 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 139 PM CDT SAT MAY 5 2007 .DISCUSSION... DAYS 1-2... A VERY BUSY DAY WITH SEVERE WEATHER ALREADY ONGOING, SO DISCUSSION WILL BE BRIEF TODAY. SURFACE ANALYSIS AT 17Z SHOWS WHAT IS NOW A WELL DEFINED DRYLINE THAT STRETCHES FROM NORTH TO SOUTH BETWEEN GARDEN CITY AND DODGE CITY. EARLIER THIS MORNING THERE WERE 2 DRYLINES BUT THEY HAVE NOW MERGED. STORMS ARE ALREADY DEVELOPING IN A WEAKLY CAPPED VERY UNSTABLE ENVIRONMENT OVER SOUTHWEST KANSAS. THE HAVILAND PROFILER SHOWS 70 KTS OF FLOW AT 500MB OUT OF THE SOUTHWEST AND A 40KT WIND OUT OF THE SOUTH AT 850MB. THE 12Z SOUNDING WAS A CLASSIC LOADED GUN SOUNDING WITH A DEEP LAYER OF MOISTURE AND VERY STEEP LAPSE RATES JUST ABOVE A WEAK CAP. TEMPERATURES IN THE 700-500MB LAYER SHOULD CONTINUE TO COOL AS THE UPPER TROUGH GRADUALLY SHIFTS EAST AND THIS IS ALSO CONTRIBUTING TO A REMOVAL OF THE CAP SO EARLY IN THE DAY. SEVERAL PIECES OF ENERGY ARE ROTATING AROUND THE BASE OF THE LONGWAVE TROUGH. THE FIRST PIECE IS EJECTING RAPIDLY NORTHEAST INTO SOUTHWEST NEBRASKA WITH ANOTHER TRAILING PIECE OF ENERGY MOVING EAST ACROSS NORTHERN NEW MEXICO. THE SHORT TERM MODELS AGREE THAT THE DRYLINE SHOULD RETREAT BACK TO THE WEST LATER ON THIS AFTERNOON AND INTO THE EVENING. STORMS COULD FIRE ALONG THIS DRYLINE AT ANY TIME, ESPECIALLY AS THE SECOND PIECE OF ENERGY EJECTS OUT INTO THE HIGH PLAINS. DID NOT MAKE MUCH ADJUSTMENT TO POPS BUT DID BACK THE HIGHER POPS WEST SOME. THE SURFACE COLD FRONT SHOULD BEGIN TO MAKE SOME EASTWARD PROGRESS INTO WESTERN KANSAS ON SUNDAY AS THAT SECOND JET STREAK/VORT MAX EJECTS NORTHEAST ACROSS THE PLAINS TONIGHT. ANOTHER ROUND OF STORMS IS LIKELY FOR SOUTHWEST KANSAS NEAR AND AHEAD OF THE FRONT WHICH WILL LIE ACROSS CENTRAL PORTIONS OF THE CWA. THE THREAT FOR TORNADOES IS NOT AS CERTAIN AS IN EARLIER DAYS AS UNCERTAINTIES EXIST REGARDING CONVECTIVE MODE (POSSIBLY MORE LINEAR) AND AIRMASS INSTABILITY WITH CONVECTIVE DEBRIS TENDING TO KEEP THINGS COOLER. HOWEVER, WILL CONTINUE TO MENTION SEVERE IN THE GRIDS. THE FRONT FINALLY SLIDES TO THE SOUTH AND EAST ON MONDAY WITH THE BEST CHCS FOR STORMS FINALLY BEING OUT OF MY CWA. HOWEVER, AS THE MAIN TROUGH LIFTS OUT TOWARD MONDAY NIGHT AND TUESDAY, THIS SHOULD ENHANCE LIFT NORTH OF THE FRONTAL BOUNDARY AND GENERATE PRECIP WITH THE BEST CHCS BEING OVER MY SOUTHEASTERN COUNTIES. THE UKMET IS THE LEAST AGGRESSIVE WITH THE PRECIP UNTIL ABOUT MONDAY NIGHT SO I KEPT POPS A BIT LOWER FOR MONDAY AS COOLER MORE STABLE AIR MAKES ITS WAY INTO WESTERN KANSAS. LACY DAYS 3-7... NO CHANGES MADE TO THE EXTENDED FORECAST. POPULATED DAYS 7-8 WITH HPC GUIDANCE. TOO MUCH GOING ON WITH THE PRESENT WEATHER TO DEVOTE MUCH EFFORT INTO THE EXTENDED. BURKE && .AVIATION... ICT DOING AVIATION BACK UP FOR DDC. && .PRELIMINARY POINT TEMPS/POPS... DDC 63 72 55 71 / 70 60 50 30 GCK 57 68 51 70 / 50 50 40 20 EHA 53 65 50 68 / 20 40 30 20 LBL 58 69 51 70 / 40 50 40 30 HYS 65 73 56 73 / 70 70 60 20 P28 68 77 60 74 / 70 70 60 40 && .DDC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR KSZ030-031-043>046- 062>066-075>081-085>090. && FN27/12/99
Hazardous weather outlook, May 5, 3:20 PM CDT, 7 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 320 PM CDT SAT MAY 5 2007 KSZ030-031-043>046-063>066-076>081-086>090-052200- BARBER-CLARK-COMANCHE-EDWARDS-ELLIS-FINNEY-FORD-GRAY-HASKELL- HODGEMAN-KIOWA-LANE-MEADE-NESS-PAWNEE-PRATT-RUSH-SCOTT-SEWARD- STAFFORD-TREGO- 320 PM CDT SAT MAY 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT ...TORNADO WATCH IN EFFECT UNTIL 10 PM CDT... ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT... A DRYLINE IS NEARLY STATIONARY ALONG A LINE FROM TREGO CENTER TO DODGE CITY TO AROUND 8 MILES WEST OF ENGLEWOOD THIS AFTERNOON. STORMS HAVE DEVELOPED AND WILL CONTINUE TO DEVELOP ALONG AND AHEAD OF THIS BOUNDARY FOR THE REMAINDER OF THE AFTERNOON. LARGE HAIL, DAMAGING WINDS, AND ISOLATED STRONG TORNADOES WILL BE THE PRIMARY HAZARDS. THE DRYLINE IS FORECAST TO RETREAT WESTWARD THIS EVENING AND WILL EXTEND ALONG A LINE FROM SCOTT CITY TO GARDEN CITY TO LIBERAL THIS EVENING. THE THREAT FOR LARGE HAIL, DAMAGING WINDS, AND ISOLATED TORNADOES WILL EXPAND WEST TO INCLUDE THE GARDEN CITY, SCOTT CITY, AND LIBERAL AREAS THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY ANOTHER RISK OF STRONG TO SEVERE THUNDERSTORMS IS PROBABLE AGAIN SUNDAY AND SUNDAY NIGHT AS A COLD FRONT ADVANCES INTO WESTERN KANSAS. THE PRIMARY HAZARDS ARE LARGE HAIL, DAMAGING WINDS, AND A FEW ISOLATED TORNADOES. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL BE NEEDED THIS AFTERNOON AND TONIGHT FOR SEVERE WEATHER SPOTTING AND REPORTS ALONG AND EAST OF A SCOTT CITY TO GARDEN CITY TO LIBERAL LINE. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC KSZ062-075-085-052200- GRANT-KEARNY-STEVENS- 320 PM CDT SAT MAY 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT... THE DRYLINE SHOULD FOR THE MOST PART STAY EAST OF GRANT, KEARNY, AND STEVENS COUNTIES THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM DEVELOPMENT SHOULD THEREFORE BE EAST OF THIS AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A COLD FRONT ON SUNDAY WHICH SHOULD MOVE EAST OF GRANT, KEARNY, AND STEVENS COUNTIES BY AFTERNOON. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED ALONG AND WEST OF A LAKIN TO HUGOTON LINE. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC KSZ061-074-084-052200- HAMILTON-MORTON-STANTON- 320 PM CDT (220 PM MDT) SAT MAY 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS WILL DEVELOP SUNDAY MORNING ALONG A COLD FRONT AS IT ADVANCES EAST INTO WESTERN KANSAS. BY AFTERNOON, THE FRONT SHOULD BE EAST OF HAMILTON, MORTON, AND STANTON COUNTIES. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT ACROSS HAMILTON, MORTON, AND STANTON COUNTIES. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC LACY
In the hours before
Local storm report, May 5, 8:53 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
853 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM FLOOD MACKSVILLE 37.96N 98.97W
05/05/2007 STAFFORD KS TRAINED SPOTTER
A NUMBER OF ROADS REPORTED FLOODED CURB TO CURB.
&&
MBLocal storm report, May 5, 9:06 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
906 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 PM TORNADO TROUSDALE 37.80N 99.08W
05/05/2007 EDWARDS KS LAW ENFORCEMENT
TORNADO OVER CENTER OF TROUSDALE
&&
MBLocal storm report, May 5, 9:09 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
909 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL 5 SE BUCKLIN 37.50N 99.57W
05/05/2007 E0.88 INCH FORD KS PUBLIC
&&
GERARDLocal storm report, May 5, 9:26 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
926 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0923 PM TSTM WND GST BELPRE 37.95N 99.10W
05/05/2007 E75 MPH EDWARDS KS TRAINED SPOTTER
70 TO 80 MPH WINDS ESTIMATED IN BELPRE
&&
UMSCHEIDLocal storm report, May 5, 9:57 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
957 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM HAIL 19 NW ASHLAND 37.38N 100.01W
05/05/2007 E1.50 INCH CLARK KS TRAINED SPOTTER
&&
UMSCHEIDLocal storm report, May 5, 10:20 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1020 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0951 PM TORNADO 3 ENE SEWARD 38.19N 98.74W
05/05/2007 STAFFORD KS LAW ENFORCEMENT
LOCATED NEAR MILE POST 87 ON HIGHWAY 281
&&
UMSCHEIDThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 7:00 PM CDT | Tornado Warning | DDC | Kiowa | 45 min |
| May 5, 7:09 PM CDT | Tornado Warning | DDC | Kiowa | 36 min |
| May 5, 7:14 PM CDT | Tornado Warning | DDC | Comanche | 16 min |
| May 5, 7:20 PM CDT | Severe Thunderstorm Warning | DDC | Ford | 30 min |
| May 5, 7:22 PM CDT | Severe Thunderstorm Warning | DDC | Clark | 38 min |
| May 5, 7:29 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pratt, Stafford | 5 min |
| May 5, 7:30 PM CDT | Tornado Warning | DDC | Edwards, Pratt, Stafford | 30 min |
| May 5, 7:31 PM CDT | Tornado Warning | DDC | Edwards, Pratt, Stafford | 29 min |
| May 5, 7:38 PM CDT | Severe Thunderstorm Warning | DDC | Edwards | 52 min |
| May 5, 7:57 PM CDT | Tornado Warning | DDC | Pawnee, Stafford | 33 min |
| May 5, 8:00 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford | 45 min |
| May 5, 8:27 PM CDT | Tornado Warning | DDC | Pawnee, Stafford | 38 min |
| May 5, 8:31 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa | 44 min |
| May 5, 8:37 PM CDT | Tornado Warning | DDC | Kiowa | 23 min |
| May 5, 8:40 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa | 50 min |
| May 5, 8:48 PM CDT | Tornado Warning | DDC | Edwards, Kiowa | 27 min |
| May 5, 8:49 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford | 41 min |
| May 5, 9:01 PM CDT | Tornado Warning | DDC | Ford, Kiowa | 29 min |
| May 5, 9:10 PM CDT | Tornado Warning | DDC | Edwards, Pawnee, Stafford | 20 min |
| May 5, 9:26 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Meade | 34 min |
| May 5, 9:28 PM CDT | Tornado Warning | DDC | Pawnee, Stafford | 32 min |
| May 5, 9:34 PM CDT | Severe Thunderstorm Warning | DDC | Ford | 41 min |
| May 5, 9:45 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee | 45 min |
| May 5, 10:04 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford | 41 min |
| May 5, 10:16 PM CDT | Severe Thunderstorm Warning | DDC | Ford | 44 min |
| May 5, 11:00 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Edwards, Ford, Kiowa, Meade, Pawnee | 45 min |
| May 6, 12:00 AM CDT | Severe Thunderstorm Warning | DDC | Ford, Kiowa | 30 min |
| May 6, 4:53 AM CDT | Flood Watch | DDC | Clark, Comanche, Edwards, Ford, Kiowa, Pawnee and 2 more | 19 hr |
| May 6, 9:53 AM CDT | Special Weather Statement | DDC | Barber | 67 min |
| May 6, 10:48 AM CDT | Severe Thunderstorm Warning | DDC | Barber | 57 min |
| May 6, 11:42 AM CDT | Severe Thunderstorm Warning | DDC | Barber | 48 min |
| May 6, 12:43 PM CDT | Severe Thunderstorm Warning | DDC | Clark | 47 min |
| May 6, 1:28 PM CDT | Severe Thunderstorm Warning | DDC | Ford | 47 min |
| May 6, 1:33 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman | 42 min |
| May 6, 1:50 PM CDT | Severe Thunderstorm Warning | DDC | Comanche | 40 min |
| May 6, 2:06 PM CDT | Severe Thunderstorm Warning | DDC | Ness, Rush | 39 min |
| May 6, 2:10 PM CDT | Special Weather Statement | DDC | Ellis | 50 min |
| May 6, 2:11 PM CDT | Special Weather Statement | DDC | Hodgeman | 49 min |
| May 6, 2:17 PM CDT | Special Weather Statement | DDC | Kiowa | 58 min |
| May 6, 2:19 PM CDT | Special Weather Statement | DDC | Clark | 56 min |
| May 6, 2:34 PM CDT | Severe Thunderstorm Warning | DDC | Kiowa | 41 min |
| May 6, 2:54 PM CDT | Severe Thunderstorm Warning | DDC | Edwards | 29 min |
| May 6, 3:10 PM CDT | Tornado Warning | DDC | Comanche | 17 min |
| May 6, 4:13 PM CDT | Special Weather Statement | DDC | Stafford | 62 min |
| May 6, 4:17 PM CDT | Special Weather Statement | DDC | Barber | 58 min |
| May 6, 4:21 PM CDT | Tornado Warning | DDC | Barber | 24 min |
| May 6, 4:45 PM CDT | Tornado Warning | DDC | Barber | 30 min |
| May 6, 4:56 PM CDT | Tornado Warning | DDC | Pratt | 26 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.